Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF02391779> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- BF02391779 doi "10.1007/BF02391779".
- BF02391779 id "0219665".
- BF02391779 isCitedBy Discrete_series_representation.
- BF02391779 issn "0001-5962".
- BF02391779 journal Acta_Mathematica.
- BF02391779 last1 "Harish-Chandra".
- BF02391779 pages "241–318".
- BF02391779 title "Discrete series for semisimple Lie groups. I. Construction of invariant eigendistributions".
- BF02391779 volume "113".
- BF02391779 year "1965".